MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5; HIP COCR BALL HEAD
Catalog Number 01.25.011
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-dec-2023.Lot 2111666: (b)(4) items manufactured and released on 22-dec-2021.Expiration date: 2026-12-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Additional component involved in the complaint: batch review performed on 20-dec-2023.Ball heads: bipolar head 25060.2854 bipolar head ø28x54 (k091967) lot 2242648: (b)(4) items manufactured and released on 22-mar-2023.Expiration date: 2028-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.
 
Event or Problem Description
At about 2 weeks after primary, the patient came in reporting pain due to a dislocation of the bipolar head from the acetabulum.The surgeon explanted the cocr head and bipolar head and converted the patient to a total hip.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR 01.25.011 COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18535548
Report Number3005180920-2023-01072
Device Sequence Number6732164
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.25.011
Device Lot Number2111666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale